Maine, 2011

Heavy Snow in Maine, February 2, 2011

February 2, 2011 · NWS GYX · 17 events in 17 counties and zones

Low pressure over the Gulf States on the morning of the 1st moved northeast to the Ohio Valley by the morning of the 2nd as a secondary low developed off the Delmarva Peninsula. The secondary low then tracked rapidly through the Gulf of Maine on the 2nd and was located in the Canadian Maritimes by the morning of the 3rd.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

Low pressure over the Gulf States on the morning of the 1st moved northeast to the Ohio Valley by the morning of the 2nd as a secondary low developed off the Delmarva Peninsula. The secondary low then tracked rapidly through the Gulf of Maine on the 2nd and was located in the Canadian Maritimes by the morning of the 3rd. The storm brought heavy snow to all of western and central Maine. Snowfall amounts generally ranged from 8 to 12 inches across all of western and central Maine. The storm followed on the heels of another storm on the 1st that deposited several inches of snow across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 1, 7:05 PM EST, 6 hours 55 minutes earlier.

Area forecast discussion, Feb 1, 7:05 PM EST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
705 PM EST TUE FEB 1 2011

.SYNOPSIS...
WEAK LOW PRESSURE SOUTHEAST OF CAPE COD WILL QUICKLY RACE EAST SOUTH
OF NOVA SCOTIA TONIGHT AS ANOTHER AREA OF LOW PRESSURE APPROACHES
FROM THE SOUTHWEST. LOW PRESSURE WILL WEAKEN AS IT MOVES INTO
UPSTATE NEW YORK ON WEDNESDAY AS A SECONDARY AREA OF LOW PRESSURE
DEVELOPS IN THE VICINITY OF CAPE COD. LOW PRESSURE WILL SHIFT
EAST INTO THE MARITIMES EARLY WEDNESDAY NIGHT. A RIDGE OF HIGH
PRESSURE WILL BUILD IN FROM THE WEST ON THURSDAY AND WILL HOLD
THROUGH FRIDAY. LOW PRESSURE OFF THE MID ATLANTIC COAST WILL TRACK
NORTHEAST ON SATURDAY PASSING SOUTHEAST OF CAPE COD AND SHIFTING
INTO THE MARITIMES SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATE...CURRENT FORECAST IS ON TRACK. WILL LET THE WINTER WEATHER
ADVISORY EXPIRE AT 7PM. HAVE UPDATED THE STORM TOTAL SNOWFALL IN
THE NDFD TO NOT INCLUDE THE SNOW THAT FELL TODAY. THE LAST OF THE
ACCUMULATING SNOW ASSOCIATED WITH THE FIRST SFC LOW IS NOW EXITING
THE FCST AREA. SOME OFF AND ON LIGHT SNOW OR SNOW SHOWERS WILL
OCCUR TONIGHT EVEN SOME LIGHT FREEZING DRIZZLE. THE PRECIPITATION
WITH THE NEXT SYSTEM WILL MOVE INTO SW NH AROUND 3 OR 4AM AND
SPREAD NORTHEAST.

PREV DISC...WEAK SHORT WAVE TROUGH AND ATTENDANT AREA OF SFC LOW
PRESSURE SOUTH OF LONG ISLAND NY THAT HAS BEEN AIDING IN A GENERAL
LIGHT TO MODERATE SNOW ACROSS MUCH OF THE CWA WILL MOVE OUT LATER
THIS AFTERNOON AND EARLY EVENING. THIS WILL BRING AN END TO THE
STEADY SNOWFALL AROUND DUSK...SOONER IN SOME AREAS.
OVERALL...EXPECTING A GENERAL 3 TO 6 INCHES ACROSS SOUTHERNMOST NH
AND SOUTHERNMOST ME FROM THIS SYSTEM...WITH LIGHTER AMOUNTS TO THE
NORTH. WE DON'T EXPECT MUCH IN THE WAY OF ADDITIONAL SNOWFALL
AFTER SUNSET...AND THE WINTER WEATHER ADVISORY IS EXPECTED TO
EXPIRE ON TIME /00Z/. HOWEVER...ROADS ARE LIKELY TO BE QUITE
SLIPPERY DURING THE EVENING COMMUTE...AND FOR MUCH OF THE
OVERNIGHT FOR THAT MATTER.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
STRONG SHORT WAVE TROUGH WILL CONTINUE TO EJECT OUT OF THE PLAINS
AND INTO THE INDIANA/OHIO AREA TONIGHT. STRONG WAA IN ADVANCE OF
THIS SHORT WAVE TROUGH WILL BEGIN TO SPREAD SNOW ACROSS NORTHERN
NEW ENGLAND ONCE AGAIN...FROM WEST TO EAST STARTING IN THE PRE-
DAWN HOURS. IT SHOULD BEGIN SNOWING IN PORTLAND AGAIN BETWEEN 3 AND
6 AM. SNOWFALL RATES WILL LIKELY KICK INTO HIGH GEAR RIGHT OFF THE
BAT...WITH INTENSITIES GOING TO S+ NOT TOO LONG AFTER IT STARTS.

SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE FOR A TIME
LATER WEDNESDAY MORNING INTO THE AFTERNOON HOURS. VISIBILITIES
WILL BE REDUCED TO A 1/4 MILE OR LESS FOR A GOOD CHUNK OF THE
MORNING THROUGH EARLY TO MID AFTERNOON. ADDITIONAL SNOWFALL TOTALS
FROM THE ONSET EARLY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
ARE EXPECTED TO RANGE FROM 9 TO 14 INCHES ACROSS MUCH OF THE AREA.
SLIGHTLY LESSER AMOUNTS ARE EXPECTED ACROSS NORTHERNMOST NH AND
THE WRN MAINE MOUNTAINS WHERE THE BEST FORCING LOOKS TO REMAIN
JUST TO THEIR SOUTH. WINTER STORM WARNINGS REMAIN IN EFFECT FOR
THE ENTIRE AREA. HOWEVER...WE HAVE SIMPLIFIED THINGS A BIT AND
HAVE STARTED ALL ZONES AT 09Z.

SOME SLEET MAY MIX IN ACROSS SOUTHERNMOST NH AND PERHAPS YORK
COUNTY MAINE...BUT IT WON/T LAST LONG IF IT OCCURS AND NOT LIKELY
LIMIT SNOW ACCUMS.

EVEN THOUGH WE HAVE TREATED TODAY/S SNOWFALL EVENT AND WEDNESDAY/S
AS SEPARATE EVENTS FROM AN ADVISORY/WARNING STANDPOINT...OUR SNOW
TOTAL GRAPHIC ON OUR WEB PAGE REFLECTS THE COMBINED TOTAL FOR BOTH
DAYS TO BE CONSISTENT WITH SURROUNDING OFFICES.

WINDS MAY BECOME AN ISSUE BY LATER WEDNESDAY MORNING THROUGH THE
AFTERNOON HOURS ON THE COASTAL PLAIN...ESPECIALLY CLOSER ONE GETS
TO THE SHORE. BUFKIT PROFILES/MOMENTUM TRANSFER ALGORITHMS OFF THE
GFS AND NAM SUPPORT A RELATIVELY DEEP BOUNDARY LAYER CONDUCIVE TO
MIXING WINDS DOWN TO THE SFC. WE THINK 25 TO 30 MPH GUSTS ARE
POSSIBLE ON THE COASTAL PLAIN DURING THE TIME FRAME MENTIONED
ABOVE. THIS WILL LIKELY CAUSE BLOWING AND DRIFTING...WHICH WILL
FURTHER REDUCE VISIBILITIES.

TRAVEL IS NOT RECOMMENDED WEDNESDAY...AS IT WILL BECOME DIFFICULT
AT BEST...AND NEARLY IMPOSSIBLE AT TIMES.

THE SNOW WILL TAPER OFF LATER WEDNESDAY AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
SECONDARY AREA OF LOW PRESSURE WILL RACE THROUGH THE GULF OF MAINE
AND INTO THE MARITIMES WEDNESDAY NIGHT. EXPECT STEADIER SNOWFALL TO
TAPER TO SNOW SHOWERS THROUGH MIDNIGHT WITH ANOTHER INCH OR TWO OF
ACCUMULATION POSSIBLE IN MOST AREAS THROUGH MIDNIGHT. TROUGH OF LOW
PRESSURE HANGING BACK THROUGH SOUTHERN NEW ENGLAND WILL KEEP SKIES
MOSTLY CLOUDY INTO THURSDAY. CONSIDERING THE CLOUD COVER GFS MOS
TEMPS LOOKING TOO COLD AND HAVE BUMPED OVERNIGHT LOWS
UP...ESPECIALLY IN NORTHERN ZONES.

WEAK RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST ON
THURSDAY. TROUGH OVER SOUTHERN NEW ENGLAND GRADUALLY BREAKS DOWN
DURING THE DAY ALLOWING FOR AT LEAST PARTIAL CLEARING BY EARLY
AFTERNOON. LOOKING FOR JUST A CHANCE OF A SNOW SHOWER IN THE
MOUNTAINS BUT THE REMAINDER OF THE REGION SHOULD REMAIN DRY.

EXPECT MOSTLY CLEAR SKIES DURING THE 1ST HALF OF THURSDAY NIGHT.
WEAK SHORTWAVE CROSSING SOUTHERN CANADA WILL PUSH SOME HIGH CLOUDS
INTO MOUNTAIN AND FOOTHILLS ZONES AFTER MIDNIGHT. CLEAR SKIES AND
LIGHT WINDS DURING THE 1ST HALF OF THE NIGHT WILL ALLOW TEMPS TO
FALL TO ZERO TO 10 BELOW IN THE NORTH AND ZERO TO 10 ABOVE IN THE
SOUTH.

HIGH PRESSURE WILL HOLD OVER THE REGION ON FRIDAY WITH MOSTLY SUNNY
SKIES AND LIGHT WINDS SOUTH OF THE MOUNTAINS. LITTLE MORE IN THE WAY
OF CLOUDS IN THE NORTH.

HIGH PRESSURE WILL HANG ON THROUGH FRIDAY NIGHT AS LOW PRESSURE
HEADS NORTH ALONG THE EAST COAST. LOOKING FOR THE MAJORITY OF THE
NIGHT TO BE MOSTLY CLEAR WITH SOME HIGH CLOUDINESS MOVING IN FROM
THE SOUTH AFTER MIDNIGHT.

LOW PRESSURE PASSING SOUTHEAST OF CAPE COD ON SATURDAY WILL BRINGING
INCREASING CLOUDS AND SNOW TO THE REGION. EXPECT SNOW TO DEVELOP
DURING THE MORNING IN NEW HAMPSHIRE AND OVERSPREAD THE REMAINDER OF
THE REGION THROUGH EARLY AFTERNOON. NOT EXPECTING ANYTHING TOO HEAVY
AT THIS POINT BUT ACCUMULATIONS MAY WARRANT ADVISORIES IN SOME
SOUTHERN LOCATIONS.

SNOW COMES TO AN END SATURDAY NIGHT AS LOW PRESSURE RACES EAST INTO
THE MARITIMES. SHOULD SEE CLEARING DOWNWIND OF THE MOUNTAINS AFTER
MIDNIGHT WITH SKIES REMAINING MOSTLY CLOUDY IN THE NORTH.

WEAK LOW PRESSURE CROSSING SOUTHERN CANADA ON SUNDAY WILL BRING
VARIABLE CLOUDS AND A SLIGHT CHANCE OF SNOW SHOWERS TO THE AREA ON
SUNDAY.

LOW PRESSURE WILL DISSIPATE OVER SOUTHERN QUEBEC SUNDAY NIGHT WITH A
TRAILING COLD FRONT STALLING IN ITS WAKE OVER SOUTHERN CANADA.
ANOTHER MORE SIGNIFICANT AREA OF LOW PRESSURE FORECAST TO TRACK
ALONG THIS BOUNDARY EARLY NEXT WEEK. MODELS CURRENTLY TAKING THIS
SYSTEM TO THE WEST OF THE FORECAST AREA WITH THE WARM SECTOR
SHIFTING NORTHEAST INTO NEW ENGLAND. GENERAL SCENARIO WILL BE SNOW
CHANGING OR MIXING WITH RAIN OR SLEET...BUT WOULD EXPECT CHANGES IN
TRACK AND TIMING IN THE COMING DAYS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...ANY IFR CIGS/VSBYS IN SNOW SHOULD IMPROVE THIS
EVENING. SNOW...HEAVY AT TIMES...WILL COMMENCE AROUND SUNRISE
WEDNESDAY AND CONTINUE FOR MUCH OF THE DAY..RESULTING IN LIFR/VLIFR
CONDITIONS.

LONG TERM...MVFR/IFR CEILINGS/VSBY WEDNESDAY NIGHT...IMPROVING TO
VFR THURSDAY. VFR FRIDAY. IFR/LIFR CEILINGS/VSBY DEVELOPING ON
SATURDAY IN SNOW...IMPROVING TO VFR SATURDAY NIGHT. VFR SUNDAY.

&&

.MARINE...
SHORT TERM...NORTHEAST WINDS WILL INCREASE TONIGHT AND PEAK
WEDNESDAY AFTERNOON. WE EXPECT LOW END GALES TO OCCUR ON THE OCEAN
WATERS WEDNESDAY AFTERNOON. SCA MORE LIKELY ON CASCO BAY. SEAS
WILL INCREASE AND BECOME ROUGH BY WEDNESDAY AFTERNOON...WITH WAVES
OF 10 OR MORE FEET LIKELY.

LONG TERM...SCA'S LIKELY WEDNESDAY NIGHT AND AGAIN ON SATURDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 4 AM WEDNESDAY TO 1 AM EST THURSDAY
     FOR MEZ007>009-012>014-018>028.
NH...WINTER STORM WARNING FROM 4 AM WEDNESDAY TO 1 AM EST THURSDAY
     FOR NHZ001>010-013-014.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM EST WEDNESDAY FOR
     ANZ153.
     GALE WARNING FROM 1 PM TO 7 PM EST WEDNESDAY FOR ANZ150>152-
     154.

&&

UPDATE...TFH
Hazardous weather outlook, Feb 1, 7:39 PM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
739 PM EST TUE FEB 1 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-030045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
739 PM EST TUE FEB 1 2011

...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>152-154-030045-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
739 PM EST TUE FEB 1 2011

...GALE WARNING IN EFFECT FROM 1 PM TO 7 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ153-030045-
CASCO BAY-
739 PM EST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 heavy snow. Local standard time, as filed.

Heavy Snow, Androscoggin

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Androscoggin forecast zone
Reported by
Trained Spotter
Coordinates
44.166, -70.206 (the zone’s center; the record gives no point)

Heavy Snow, Central Somerset

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Central Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Cumberland

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Coastal Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Waldo

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Coastal Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Coastal York

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Coastal York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Interior Cumberland

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Interior Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Interior Waldo

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Interior Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Interior York

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Interior York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Kennebec

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Kennebec forecast zone
Reported by
Trained Spotter
Coordinates
44.409, -69.767 (the zone’s center; the record gives no point)

Heavy Snow, Knox

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Knox forecast zone
Reported by
Trained Spotter
Coordinates
44.076, -69.126 (the zone’s center; the record gives no point)

Heavy Snow, Lincoln

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Lincoln forecast zone
Reported by
Trained Spotter
Coordinates
43.998, -69.526 (the zone’s center; the record gives no point)

Heavy Snow, Northern Franklin

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Northern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Northern Oxford

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Northern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Heavy Snow, Sagadahoc

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Sagadahoc forecast zone
Reported by
Trained Spotter
Coordinates
43.912, -69.839 (the zone’s center; the record gives no point)

Heavy Snow, Southern Franklin

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Southern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Southern Oxford

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Southern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Heavy Snow, Southern Somerset

When
February 2, 2:00 AM EST to 4:00 PM EST
Where
Southern Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2011Every state in 2011This day in weather historyWarnings in Maine, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 271426, 271427, 271428, 271429, 271430, 271431, 271432, 271433, 271434, 271435, 271436, 271437, 271438, 271439, 271440, 271441, 271442.